MAUDE Adverse Event Report: OSCOR INC ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990061-070
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that the system did not recognize the catheter.The auto connection box and electrical umbilical cable were replaced without resolve.The balloon catheter was then replaced with resolve.It was further reported that when inserting the dilator into the sheath, there was a "cut fragment" from the sheath.The sheath was replaced with resolve.The case was completed with cryo.No patient complications have been reported as a result of this event.As per additional information, when the physician tried to insert the dilator he found resistance from within the sheath and when he pulled out the dilator the rubber band came out with it.The incident occurred during preparation.The "cut fragment" wasn't noticed inside the patient's body.No additional devices were used during the procedure.No specific technique was used for the insertion.There was no delay in the surgical procedure.No adverse event was reported and no other additional information is available.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,d10,g4,g7,h2,h3,h6,h10.One 10f breezeway introducer sheath was returned with the dilator.Blood was found on and inside the sheath and dilator.There were no other accessories returned.The hemostasis valve was detached from the hub of the sheath and was not returned for evaluation.According to the event description summary, when the physician tried to insert the dilator, he found resistance from within the sheath and when he pulled out the dilator the rubber band came out with it.The "rubber band" referred to in the event description summary is actually the hemostatic valve.The dilator was passed all the way through the sheath and it was confirmed that the valve was not lodged inside the sheath tube.There was also impact damage found on the distal tip of the dilator likely caused when the hemostatic valve dislodged.The hemostatic valve was detached from the hub and was not returned for evaluation.The dilator was passed all the way through the sheath and it was confirmed that the valve was not lodged inside the sheath tube.Since the hemostatic valve was not returned for evaluation, the cause of detachment cannot be determined.Potential contributing factors to valve dislodgement could be off-center insertion, and/or not wetting device prior to placing through center of the valve (as stated in the ifu).No manufacturing defects were found.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedureintroducer sheath, adelante breezeway, in-process and final inspection: visual inspection: with the naked eye, verify the shape and form of hub area.Verify that the hub is free of damages at the seal, bonded seal cap, hub, stopcock and sideport tubing.Leak testing is performed on 100% of the sheaths by qa per procedure.Inspection for obstruction: using a borescope inspect the id of the shaft to assure inner lumen is free of any obstruct material.Insert a sample tipped dilator of appropriate size and length into shaft to assure the dilator should pass smoothly without resistance thru the proximal end of the shaft all the way thru until it is protruding at distal tip.Leak test:perfrom leak test according to procedure.This test is performed by qa on 100% of the product.Per ifu: any device/component inserted through the hemostatic valve of the sheath should be wetted and placed through the center of the valve to prevent tearing of the seal and leakage based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
MDR Report Key8588158
Report Number1035166-2019-00042
Device Sequence Number16730864
Product Code DYB
UDI-Device Identifier00643169530591
UDI-Public00643169530591
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model Number990061-070
Device Catalogue Number990061-070
Device Lot NumberC1-14097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer07/05/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1